# SDR 96ZZZM791

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Blkhd Web
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP-15, FOUND A SIX INCH CRACK AT LOWER OUTBOARD CORNER OF RIGHT FORWARD ENGINE MOUNT BULKHEAD WEB, STATION 965. REPAIRED PER SRM 53-03, FIGURE 21.
